RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2013, Volume 49, Issue 4, Pages 28–40 (Mi ppi2121)  

This article is cited in 2 scientific papers (total in 2 papers)

Coding Theory

Investigation of binary orthogonal arrays via their distance distributions

P. Boyvalenkovab, H. Kulinac

a Faculty of Mathematics and Natural Sciences, South-Western University, Blagoevgrad, Bulgaria
b Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria
c Faculty of Mathematics and Informatics, Plovdiv University, Plovdiv, Bulgaria

Abstract: We show how one can use polynomial techniques to compute all possible distance distributions of binary orthogonal arrays (OAs) of relatively small lengths and strengths. Then we exploit certain connections between OAs and their derived OAs. Having all distance distributions of OAs under consideration, we are able to test them aimed at classification results.

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2013, 49:4, 322–332

Bibliographic databases:

UDC: 621.391.1+519.7
Received: 13.11.2012
Revised: 14.08.2013

Citation: P. Boyvalenkov, H. Kulina, “Investigation of binary orthogonal arrays via their distance distributions”, Probl. Peredachi Inf., 49:4 (2013), 28–40; Problems Inform. Transmission, 49:4 (2013), 322–332

Citation in format AMSBIB
\Bibitem{BoyKul13}
\by P.~Boyvalenkov, H.~Kulina
\paper Investigation of binary orthogonal arrays via their distance distributions
\jour Probl. Peredachi Inf.
\yr 2013
\vol 49
\issue 4
\pages 28--40
\mathnet{http://mi.mathnet.ru/ppi2121}
\transl
\jour Problems Inform. Transmission
\yr 2013
\vol 49
\issue 4
\pages 322--332
\crossref{https://doi.org/10.1134/S0032946013040030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000330766500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898006946}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2121
  • http://mi.mathnet.ru/eng/ppi/v49/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Boyvalenkov, H. Kulina, T. Marinova, M. Stoyanova, “Nonexistence of binary orthogonal arrays via their distance distributions”, Problems Inform. Transmission, 51:4 (2015), 326–334  mathnet  crossref  isi
    2. P. Boyvalenkov, T. Marinova, M. Stoyanova, “Nonexistence of a Few Binary Orthogonal Arrays”, Discret Appl. Math., 217:2 (2017), 144–150  crossref  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:206
    Full text:49
    References:37
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020